On an inverse scattering problem with an energy-dependent potential
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 17 (1972) no. 4, pp. 363-378.
@article{AIHPA_1972__17_4_363_0,
     author = {Jaulent, M.},
     title = {On an inverse scattering problem with an energy-dependent potential},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {363--378},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {4},
     year = {1972},
     mrnumber = {363217},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1972__17_4_363_0/}
}
TY  - JOUR
AU  - Jaulent, M.
TI  - On an inverse scattering problem with an energy-dependent potential
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1972
SP  - 363
EP  - 378
VL  - 17
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1972__17_4_363_0/
LA  - en
ID  - AIHPA_1972__17_4_363_0
ER  - 
%0 Journal Article
%A Jaulent, M.
%T On an inverse scattering problem with an energy-dependent potential
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1972
%P 363-378
%V 17
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1972__17_4_363_0/
%G en
%F AIHPA_1972__17_4_363_0
Jaulent, M. On an inverse scattering problem with an energy-dependent potential. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 17 (1972) no. 4, pp. 363-378. http://archive.numdam.org/item/AIHPA_1972__17_4_363_0/

[1] M. Jaulent and C. Jean, Commun. Math. Phys., vol. 28, 1972, p. 177-220. | MR

[2] M. Jaulent, Thèse de Doctorat de spécialité, Université des Sciences et Techniques du Languedoc, U. E. R. de Mathématiques, juillet 1972.

[3] Z.S. Agranovich and V.A. Marchenko, The inverse problem of scattering theory, Gordon and Breach, New York, 1963. | MR | Zbl

[4] L.D. Faddeyev, The inverse problem in the quantum theory of scattering (J. Math. Phys.), vol. 4, 1961, p. 72. | MR | Zbl

[5] R. Paley and N. Wiener, Amer. Math. Soc. Coll. Publ., vol. XIX, 1934. | JFM | Zbl

[6] K. Yosida, Functional analysis, Springer-Verlag, Berlin-Heidelberg-New York, 1966. | Zbl

[7] H. Cornille, J. Math. Phys., vol. 11, 1970, p. 79. | Zbl